Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Pregnant. Fever and joint pain due to Dengue NS1. Now itching. Prescribed Taxim and Avil. Medicine?

Hi Doctor, my wife age is 30years and she is pregnant (7 month running). Recently 5days back she got fever and joint pains. We have gon through labatory check up and doctor treatment . Dengue NS1 is detected in her blood . she was admitted in hospital for 2 days , the platlets are stable that is 2.5 lakhs. now the thing is she got Itching on entire body and heavy joint pain I request you please suggest me what type of medicine she can take during this stage . current medicines given by doctor Taxim-o Avil-25 regards Dipankar
Asked On : Sun, 18 Nov 2012
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Infectious Diseases Specialist 's  Response
Welcome to HCM.
Dengue can present with rash and fever associated with severe joint pain. As your wife is pregnant, stronger antibiotics have to be avoided in her case. I would suggest continuation of the present treatment with regular follow ups with her gynec doctor. If rashes becomes very annoying then application of calamine lotion over the rashes will soothe them.
Answered: Wed, 6 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor